# SDR VNAA2012102800011

- Difficulty date: October 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 20,717 hours, 21,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 290, CREW NOTICED STRONG SCENT OF OIL / FUEL WITH PACK TEMPERATURE SET TO 42 DEGREES CENTIGRADE AND THAT SCENT GOES AWAY WHEN PACKS SET TO COLD.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED LEFT PACK PER MEL.  AIRCRAFT RELEASED FOR SERVICE. SUPPLEMENTAL INFORMATION WILL BE PROVIDED WHEN DEFERRAL IS CLEARED.
